Couldn't find what you looking for?

TRY OUR SEARCH!

i've been on the ovcon 35 birth control pill for about 2 years now. i've decided to stop taking the pill very shortly cause i was basically taking it to make my period not so random and for the pain. cause before i went on the pill i was always doubled over with the pain of my cramps and such. before i went on ovcon 35 i was around 145lbs since taking the pill i've gained close to 20 lbs. I was wondering if anyone out there knew if stopping the pill will make me gain more weight cause i had a friend who took the shot form of birth control and than she stopped and she gained close to 40lbs since stop taking the shot. i was just wondering if stop taking this pill will have close to the same side effects as the other forms of birth control has?[

Loading...

Hi, justomegirl! I have been on Ovcon 35 since I was sixteen, I'm now 25 and recently decided to get off the pill one month ago. My husband and I are ready to start trying to conceive. The way my Doctor had me on it was a straight three months then off to have a period. Well my body has been so used of these chemicals controling it for the last nine years, I still have not had a period. I actually thought I was pregnant, and was so ecxited, but after two pregnancy tests, still nope. Still just waiting, I have been getting headaches on and off, most days on, since I stopped. Cramping like I'm on my period, but nothing yet. I did spot for a day, but that was it. When I started taking the pill it was for the same reasons the cramping, migraines. I didn't find I gained any weight what so ever getting on the pill, but getting off I have packed on some pounds. I have gained five pounds in 4 weeks. I feel like I'm never full. I am so tired lately, for really no reason. And moody, I am usually a very level headed calm person. I have these mood swings that just come out of nowhere. My husband slipt two days ago and said maybe you need to get back on the pill, he's not used of me blowing up for really no reason at all, and neither am I. I don't know whether I helped you or scarred you, but I will be glad when all these chemicals are completely out of my system. I have been doing some research myself on this and I hear that most of what I'm going through is normal.
Reply

Loading...